中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: NULL ZIG-ZAG WILSON LOOPS IN N=4 SYM
作者: Xie Zhifeng
刊名: MODERN PHYSICS LETTERS A
出版日期: 2010
卷号: 25, 期号:8, 页码:627-639
关键词: YANG-MILLS ;  AMPLITUDES
学科分类: Physics
通讯作者: Xie, ZF , Chinese Acad Sci, Inst Theoret Phys, Beijing 1000190, Peoples R China
部门归属: [Xie, ZF] Chinese Acad Sci, Inst Theoret Phys, Beijing 1000190, Peoples R China; [Xie, ZF] Humboldt Univ, Inst Phys, D-12489 Berlin, Germany
英文摘要: In planar N=4 super symmetric Yang-Mills theory we have studied one kind of (locally) BPS Wilson loops composed of a large number of light-like segments, i.e. null zig-zags. These contours oscillate around smooth underlying space like paths. At one-loop in perturbation theory, we have compared the finite part of the expectation value of null zig-zags to the finite part of the expectation value of non-scalar-coupled Wilson loops whose contours are the underlying smooth space like paths. In arXiv:0710.1060 [hep-th] it was argued that these quantities are equal for the case of a rectangular Wilson loop. Here we present a modest extension of this result to zig-zags of circular shape and zig-zag following non-parallel, disconnected line segments and show analytically that the one-loop finite part is in deed that given by the smooth space like Wilson loop without coupling to scalars which the zig-zag contour approximates. We make some comments regarding the generalization to arbitrary shapes
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000276154200008
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5151
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Null Zig-Zag Wilson Loops in N=4 SYM.pdf(227KB)----开放获取View Download

Recommended Citation:
Xie Zhifeng. NULL ZIG-ZAG WILSON LOOPS IN N=4 SYM[J]. MODERN PHYSICS LETTERS A,2010,25(8):627-639.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Xie Zhifeng]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Xie Zhifeng]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Null Zig-Zag Wilson Loops in N=4 SYM.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace